# SDR UHLA201601200081

- Difficulty date: January 20, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 16,983 hours, 12,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT FINGER DOUBLER HAS CORROSION ALONG CLOSE OUT PANEL MATING SURFACES.  R & R FINGER DOUBLER.  MAJOR REPAIR.
